| Model Number |
20360 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/07/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an ablation procedure, there was a blue pixel "bowtie" that was witnessed.The user let off the foot pedal during the treatment but this did not help dissipate the blue pixels.It was noted there was a biopsy performed that was a single core.There were no patient complications reported in relation to this event.
Additional Manufacturer Narrative
Device evaluation: the cold pixel phenomenon was confirmed during the case.